4 doctors weighed in:

I have taken lyrica (pregabalin) 50mg, 2yrs for fibro, last dose 5 days ago, could this cause stomach pain, nausea, loose stools?

4 doctors weighed in
Dr. David Hardin
Wound care
1 doctor agrees

In brief: Not real likely

Diarrhea is a known side effect but unlikely to develop new after 2 yr. If it doesn't stop shortly taper it off and try it again after it stops first check with your doctor he may know other reasons or may test it.

In brief: Not real likely

Diarrhea is a known side effect but unlikely to develop new after 2 yr. If it doesn't stop shortly taper it off and try it again after it stops first check with your doctor he may know other reasons or may test it.
Thank
Dr. Ronald Krauser
Internal Medicine - Rheumatology
1 doctor agrees

In brief: I doubt it

After 2 years of taking lyrica, (pregabalin) i doubt these symptoms are related to it.

In brief: I doubt it

After 2 years of taking lyrica, (pregabalin) i doubt these symptoms are related to it.
Thank
Get help from a real doctor now
Dr. Marsha Davis
Board Certified, Internal Medicine
26 years in practice
67M people helped
Continue
111,000 doctors available